# SDR HALA2018042400185

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 30,174 hours, 44,373 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTED CARGO SMOKE DETECTOR & DID NOT TEST WITH PUSH BUTTON DEPRESSED.  PERFORMED CARGO SMOKE TEST IAW AMM 26-13-01. NO DEFECTS NOTED. OK FOR SERVICE.
